# SDR SWAA2023101911744

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER LH EMERGENCY EXIT LIGHT BATTERY PACK (M1673 STA 952 WL 290 LBL 14) DOES NOT CHARGE<[01] REMOVED ACCESS PANEL AT STA. 952 WL 290 LBL 14 IAW AMM 33-51-06-960-802 STEP 4D.(3).;[02] REMOVED AND INSTALLED NEW EMERGENCY EXIT LIGHT BATTERY PACK AT M1673 IAW AMM 33-51-06-960-802 STEP 4D.(4)(5). A-TAG# WN36672.;[03] ACCOMPLISHED EMERGENCY EXIT LIGHT TEST IAW AMM 33-51-06-960-802 STEP 4D.(6). OPS CHECK GOOD.;[04] VERIFIED STEPS 2 &3 OK TO INSTALL PANEL;[05] RE-INSTALLED PANEL AT M1673 IAW AMM 33-51-06-960-802 STEP 4E.;[06] VERIFIED STEP 5 AUDIT CW
